# SDR CALA2013092091291

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 69,632 hours, 9,646 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"APU CONTROL" MESSAGE ON EICAS.  REPLACED THE APU. OPERATIONS CHECKED GOOD.
